MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE VIABAHN® ENDOPROSTHESIS - 3; NIP

W.L. GORE & ASSOCIATES GORE VIABAHN® ENDOPROSTHESIS - 3; NIP
Catalog Number VBCR070202A
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical product: 8fr vascular sheath.A review of the manufacturing records for the device is currently in progress.(b)(4).
 
Event or Problem Description
The following information was reported to gore: in a voluntarily submitted medwatch, it states the following: on (b)(6) 2018, a patient was undergoing fistulogram treatment with thrombectomy and angioplasty with stent graft deployment of a left arm hemodialysis graft.After the arterial plug and residual thrombus were removed, there was still a residual stenosis across the venous anastomosis.A gore® viabahn® endoprosthesis was advanced over a.035" guidewire to treat this stenosis.Following deployment, upon removal of the delivery catheter, it was noticed that the distal end of the catheter was missing.Fluoroscopy revealed that the fractured tip was still on the guidewire.The tip was able to be retrieved successfully.
 
Additional Manufacturer Narrative
Conclusion code 2: updated.
 
Additional Manufacturer Narrative
H.6.Results code 2: 213: the engineering evaluation stated the following: the following observations were made: only the delivery catheter was returned.The endoprosthesis, deployment knob, and deployment line were not returned.The distal tip bonded to the distal shaft, upon which the endoprosthesis was mounted, was separated from the transition and dual lumen.The transition end of the distal shaft did not appear to have an interruption in the pebax material.The distal shaft measured approximately 3.9 cm.The expected distal shaft length for this size device is 4.35 to 5.15 cm.The transition appears bonded to the dual lumen catheter shaft.Based on the device examination performed, anomalies were identified that could potentially be attributed to manufacturing.
 
Additional Manufacturer Narrative
D.10.Updated e.1.Updated h.3.Updated.
 
Additional Manufacturer Narrative
H.6.Results code 1: 213: a review of the manufacturing records for the device verified the lot met all pre-release specifications.

Brand Name
GORE VIABAHN® ENDOPROSTHESIS - 3
Common Device Name
NIP
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8152045
Report Number2017233-2018-00755
Device Sequence Number13516066
Product Code PFV
UDI-Device Identifier00733132623426
UDI-Public00733132623426
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P040037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 03/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2020
Device Catalogue NumberVBCR070202A
Device Lot Number18338720
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/27/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Not provided
Initial Report FDA Received Date12/11/2018
Supplement Report FDA Received Date12/31/2018
03/02/2019
03/11/2019
03/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age83 YR
Patient Weight62